MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP SUP ANT CLAVICLE PL W/LAT EXTN 4H/RT/81MM; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP SUP ANT CLAVICLE PL W/LAT EXTN 4H/RT/81MM; PLATE,FIXATION,BONE
Model Number 02.112.010
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is not expected to be returned for manufacturer review/ investigation.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no conclusion could be drawn at the time of filing this report.The product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient underwent a fracture fixation surgery for a shaft fracture utilizing a va-lcp anterior plate.There was a union of fracture after12 weeks duration and reported post-operative complication was prolonged pain.Patient outcome is unknown.No further information is available.Concomitant device reported: unk - screw: (part# unknown; lot# unknown; quantity: 10).This complaint involves eleven (11) devices.This report is for (1)3.5mm lcp sup ant clavicle pl w/lat extn 4h/rt/81mm.This report is 1 of 11 for (b)(4).

Brand Name
3.5MM LCP SUP ANT CLAVICLE PL W/LAT EXTN 4H/RT/81MM
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12455343
Report Number2939274-2021-05316
Device Sequence Number3391615
Product Code HRS
UDI-Device Identifier10886982032638
UDI-Public(01)10886982032638
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111540
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.112.010
Device Catalogue Number02.112.010
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/13/2021
Initial Report FDA Received Date09/10/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX
Patient Age74 YR